default-icon
Body Pain
Hi Doctor I have been getting body pain all over my body. Can taking too much vitamins and pill ( medicine ) cause it? If not do you know what's wrong with me? Thanks
31 Views v

Answers (9)

Like the answers? Consult privately with the doctor of your choice

Connect for guidance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +110
Consult with a doctor
Online now
Please provide me with a list of the medications you are currently taking.
Next Steps
Kindly consult for proper evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Patient's detailed medical history is required. It is recommended to consult a doctor professional through the Practo app or visit a local medical facility for a thorough evaluation. Please keep in mind that detailed medical history is crucial for proper diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
connect with a call for details discussion regarding the disease and it's management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can help you, kindly consult and provide detailed history for proper diagnosis and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U have to consult for proper evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need few more details Kindly consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
- [ ] According to your query and sign and symptom you want to know about the cause and Treatment of disease as you have mentioned as above as - - [ ] Please take consultation for better evaluation and best Treatment as it need complete history of patient as personal and family history. - [ ] Please follow any medicine or advise after consultation only from a good doctor. - [ ] Please follow good life style as - [ ] • take home made food only and - [ ] • take less spicy and fatty foods and - [ ] • take plenty of fluid and - [ ] do exercise regularly with yoga and meditation and - [ ] please keep positive attitude to fight any disease and any problem of your life.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No no. Multivitamins will not cause fatigue.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.